# SDR 2008UALA00899

- Difficulty date: February 16, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 50,340 hours, 17,657 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FUSELAGE HAS A DENT AND SCRATCH BELOW AND FORWARD OF DOOR 2LH.  BURNISHED AREA AND CHECKED FOR CRACKS, NONE FOUND.  ACCOMPLISHED HFEC, NO CRACKS NOTED.  ALODINE AND PAINT, PERMANENT REPAIR TO BE PERFORMED BY NEXT "C" CHK.
